MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D CV; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11426965
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported leakage.Description: the rns had started the albumin infusion to run secondary in they-site above the pump.All connections were secure and when they went back in later, there was a puddle on the floor.The flushed the top y-site just under the pump and it leaked out of the middle y-site around the green curos cap.No patient harm.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One set model 11426965 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and a leak was seen coming from the top of the last smartsite in the set of three y-sites in the middle of the set.The pistons are tested by an automated machine which detects the damage.The failure mode could not be confirmed to be related to manufacturing process.A device history record review was performed on the possible lots.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
AS LVP 20D CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24328417
Report Number9616066-2026-00339
Device Sequence Number13147135
Product Code FPA
UDI-Device Identifier10885403232558
UDI-Public(01)10885403232558
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11426965
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown